# SDR Y2PA05009

- Difficulty date: June 14, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N823AA
- Make and model: Amd FALCOND
- Aircraft serial: 228
- Engine: Ge CF7002D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 11346AA
- Part serial: 7751425
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING DESCENT, CREW NOTICED NR 1 ENGINE OIL PRESSURE GAUGE MAXED OUT.  REDUCED NR 1 THROTTLE AND GAUGE DIDN`T MOVE.  CREW SHUTDOWN NR 1 ENGINE, DECLARED AN EMERGENCY WITH APPROACH AND DIRECTED THAT THEY NEEDED TO RETURN TO DEPARTURE.  CREW EXECUTED ENGINE FAILURE/ SHUTDOWN CHECK LIST, RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINT REMOVED AND REPLACED THE NR 1 OIL PRESSURE TRANSMITTER IAW MM.  ENGINE WAS RUN FOR OPERATIONAL AND LEAK CHECKS  PERFORMED A GROUND RUN ON NR 1 ENGINE IAW WORK CARD.  ALL PARAMETERS CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (K)
